Thanks for the advice. Hopefully the worst is behind me. I was worried that as time went by things would get worse. The official blurbs I have read indicate Dilaudid withdrawal starts 7 days after the last pill, not the usual 6 - 8 hours. It has now been two weeks and I have short anxious periods, but at least am now sleeping through the night.
Thanks for responding.
Thanks for the insight. I seem to be getting better but still get the craving, as if I wanted to smoke a cigarette (haven't done that since 1985 and don't want to start again). I agree on exercise but that might be part of my problem: I am not-weight-bearing on my left ankle, limited to crutches and "knee scooter," so there's a possiblity that much of my problem is simple cabin fever. For instance, when driving my car and actually at work, I forget about my limitations and feel pretty good. Once I am back at home the walls start closing in. Finally, I can't help but feel that it is really the Hydrocodone yanking at me. After all it has only bee five weeks since my last one.
Like you, I found Hydromorphone very easy to ween off.
I count myself lucky that the w/d's were as mild as they were, because I've heard nightmare stories about w/d's from hydromorphone & oxymorphone (Dilaudid 8mg & Opana 10mg IR). Both were my drugs-of-choice and I obtained them, in large quantities, from a pain-management doctor.
Been clean of them for almost 18 months now, and not looking back, but in hindsight, the w/d's were relatively mild. I'm not recommending anyone trying it on purpose mind you, as I might have just gotten lucky and weened correctly, just just adding my experience.
Hi! You are past the worst of it, so consider yourself fortunate! Are you taking vitamins? Minerals of any kind? The amino acid protocol in the health pages has helpful info. Also try to get out and walk a little every day. Your quick taper may have helped you a little, but I'd say you just lucked out. Everyone is different, so it's hard to say. As for the "jerks" you should try some cal/mag/zinc and Hyland's Restful Legs or Hyland's Leg Cramps. Those may help. A dose of Nyquil might help at bedtime too.
Good luck! Hope this helps!